American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>

[1] Raushan Z. Buzyakova. On multivalued fixed-point free maps on $\mathbb{R}^n$. Proc. Amer. Math. Soc. 140 (2012) 2929-2936.
Abstract, references, and article information
View Article: PDF

[2] Jiling Cao and Heikki J. K. Junnila. Amsterdam properties of Wijsman hyperspaces. Proc. Amer. Math. Soc. 138 (2010) 769-776. MR 2557194.
Abstract, references, and article information
View Article: PDF

[3] Eiichi Matsuhashi. Having cut-points is not a Whitney reversible property. Proc. Amer. Math. Soc. 137 (2009) 3543-3545. MR 2515424.
Abstract, references, and article information
View Article: PDF

[4] Jerzy Grzybowski and Ryszard Urbanski. Extreme points of lattice intervals in the Minkowski-Rådström-Hörmander lattice. Proc. Amer. Math. Soc. 136 (2008) 3957-3962. MR 2425736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jiling Cao, S. García-Ferreira and V. Gutev. Erratum to ``Baire spaces and Vietoris hyperspaces''. Proc. Amer. Math. Soc. 136 (2008) 3729-3731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Property of Kelley for the Cartesian products and hyperspaces. Proc. Amer. Math. Soc. 136 (2008) 341-346. MR 2350421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alejandro Illanes. A continuum whose hyperspace of subcontinua is not its continuous image. Proc. Amer. Math. Soc. 135 (2007) 4019-4022. MR 2341953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jiling Cao and A. H. Tomita. Baire spaces, Tychonoff powers and the Vietoris topology. Proc. Amer. Math. Soc. 135 (2007) 1565-1573. MR 2276668.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jiling Cao, Salvador García-Ferreira and Valentin Gutev. Baire spaces and Vietoris hyperspaces. Proc. Amer. Math. Soc. 135 (2007) 299-303. MR 2280197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] L'. Holá and R. A. McCoy. Relations approximated by continuous functions. Proc. Amer. Math. Soc. 133 (2005) 2173-2182. MR 2137885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Teemu Pennanen, Julian P. Revalski and Michel Théra. Graph-distance convergence and uniform local boundedness of monotone mappings. Proc. Amer. Math. Soc. 131 (2003) 3721-3729. MR 1998179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Janusz J. Charatonik and Wlodzimierz J. Charatonik. A counterexample concerning Whitney reversible properties. Proc. Amer. Math. Soc. 130 (2002) 3097-3099. MR 1908935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Alejandro Illanes. A continuum whose hyperspace of subcontinua is not $g$-contractible. Proc. Amer. Math. Soc. 130 (2002) 2179-2182. MR 1896056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Kazumi Miyazaki. Characterizations of paracompact-like properties by means of set-valued semi-continuous selections. Proc. Amer. Math. Soc. 129 (2001) 2777-2782. MR 1838802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Sergey Antonyan. A short proof that hyperspaces of Peano continua are absolute retracts. Proc. Amer. Math. Soc. 129 (2001) 2187-2189. MR 1825932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Valentin Gutev and Tsugunori Nogura. Vietoris continuous selections and disconnectedness-like properties. Proc. Amer. Math. Soc. 129 (2001) 2809-2815. MR 1838807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Valentin Gutev and Stoyan Nedev. Continuous selections and reflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 1853-1860. MR 1814119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes. Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000) 3711-3714. MR 1707141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Wlodzimierz J. Charatonik. Openness and monotoneity of induced mappings. Proc. Amer. Math. Soc. 127 (1999) 3729-3731. MR 1641665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ahmed Bouziad. Consonance and topological completeness in analytic spaces. Proc. Amer. Math. Soc. 127 (1999) 3733-3737. MR 1610916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] L'. Holá, S. Levi and J. Pelant. Normality and paracompactness of the Fell topology. Proc. Amer. Math. Soc. 127 (1999) 2193-2197. MR 1485480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] László Zsilinszky. Polishness of the Wijsman topology revisited. Proc. Amer. Math. Soc. 126 (1998) 3763-3765. MR 1458275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Eric L. McDowell. Absolute fixed point sets for multi-valued maps. Proc. Amer. Math. Soc. 126 (1998) 3733-3741. MR 1459138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Camillo Costantini. On the hyperspace of a non-separable metric space. Proc. Amer. Math. Soc. 126 (1998) 3393-3396. MR 1618729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Henno Brandsma and Jan van Mill. A compact HL-space need not have a monolithic hyperspace. Proc. Amer. Math. Soc. 126 (1998) 3407-3411. MR 1452794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Sergio Macías. Hyperspaces and cones. Proc. Amer. Math. Soc. 125 (1997) 3069-3073. MR 1425134.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Michael Levin and Yaki Sternfeld. The space of subcontinua of a 2-dimensional continuum is infinite dimensional. Proc. Amer. Math. Soc. 125 (1997) 2771-2775. MR 1425131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Hisao Kato. The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua. Trans. Amer. Math. Soc. 349 (1997) 3645-3655. MR 1401776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>